# SDR ASAA0010178

- Difficulty date: November 28, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND ROW 12 RECEIVER WILL NOT PASS EMERGENCY EXIT LIGHT TEST.  REPLACED REMOVE ASSY RECEIVER AND BATTERY PACK, OPS NORMAL.  (M)
